# SDR N93A24052007

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N487QS
- Make and model: Gulstm GIV
- Aircraft serial: 1287
- Aircraft time: 10,760 hours, 5,104 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB1025
- Part serial: 471881149281
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

PILOTS WINDSHIELD CRACKED.
